Fourth order scheme of exponential type for singularly perturbed volterra integro-differential equations

Salama, A.A. and Evans, D.J., 2001. Fourth order scheme of exponential type for singularly perturbed volterra integro-differential equations. International Journal of Computer Mathematics, 77 (1), pp. 153-164. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Salama, A.A. and Evans, D.J.
Publisher: Gordon Breach Publishing
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 77
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:17
Last Modified: 09 Oct 2015 10:17
URI: http://irep.ntu.ac.uk/id/eprint/10757

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year